Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Exit times densities of the Bessel process

Author: Grzegorz Serafin
Journal: Proc. Amer. Math. Soc. 145 (2017), 3165-3178
MSC (2010): Primary 60J60, 60J65
Published electronically: January 6, 2017
MathSciNet review: 3637962
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We examine the density functions of the first exit times of the Bessel process from the intervals $[0,1)$ and $(0,1)$. First, we express them by means of the transition density function of the killed process. Using that relationship we provide precise estimates and asymptotics of the exit time densities. In particular, the results hold for the first exit time of the $n$-dimensional Brownian motion from a ball.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 60J60, 60J65

Retrieve articles in all journals with MSC (2010): 60J60, 60J65

Additional Information

Grzegorz Serafin
Affiliation: Faculty of Pure and Applied Mathematics, Wrocław University of Science and Technology, ul. Wybrzeże Wyspiańskiego 27, 50-370 Wrocław, Poland
MR Author ID: 986975

Keywords: Bessel process, exit time density, sharp estimate, asymptotics, Brownian motion, ball
Received by editor(s): May 28, 2015
Received by editor(s) in revised form: June 4, 2016, and August 5, 2016
Published electronically: January 6, 2017
Additional Notes: This project was funded by the MNiSW grant no. IP2012018472.
Communicated by: Mark M. Meerschaert
Article copyright: © Copyright 2017 American Mathematical Society